Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A simple set of test matrices for eigenvalue programs

Author: C. W. Gear
Journal: Math. Comp. 23 (1969), 119-125
MSC: Primary 65.35
MathSciNet review: 0238477
Full-text PDF

Abstract | Similar Articles | Additional Information

Abstract: Sets of simple matrices of order $ N$ are given, together with all of their eigenvalues and right eigenvectors, and simple rules for generating their inverses in the nonsingular cases. In general, these matrices are nonsymmetric. They can have sets of double and triple roots. In each of these cases, two of the roots of the doublet or triplet can correspond to a single eigenvector.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.35

Retrieve articles in all journals with MSC: 65.35

Additional Information

Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society